# SDR FDEA201102170585

- Difficulty date: February 17, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 62,212 hours, 11,931 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00273
- Condition: Dented
- Location: Bs 1661 L12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RT STA 1661, LONGERON 12R, FRAME FOUND DENTED.  FRAME REPAIRED AS PER SRM 53-00-07 FIGURE 201 REVISION 45.  MAINTENANCE REQUIREMENT METHOD HIGH FREQUENCY EDDY CURRENT INITIAL INSPECTION AT 14500 CYCLE AND SUBSEQUENT REPETITIVE INSPECTION AT 9500 CYCLE AS PER SRM 53-00-07 REPAIR 2 REVISION 45.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
